Accession Number : AD0725089

Title :   Cardinal Interpolation and Spline Functions. II. Interpolation of Data of Power Growth.

Descriptive Note : Technical summary rept.,

Corporate Author : WISCONSIN UNIV MADISON MATHEMATICS RESEARCH CENTER

Personal Author(s) : Schoenberg,I. J.

Report Date : SEP 1970

Pagination or Media Count : 24

Abstract : This is a supplement to the paper in J. of Approx. Theory, 2(1969), 167-206. The cardinal interpolation problem S(nu) = y sub nu (- infinity < nu < infinity) is shown to have a unique solution S(x) which is a cardinal spline function of degree m-1 and satisfying S(x) = O(absolute value of x) to the power s) as x approaches plus or minus infinfinity, iff y sub nu = O((absolute value of nu) to the power s) as v approaches plus or minus infinity. (Author)

Descriptors :   (*APPROXIMATION(MATHEMATICS), FUNCTIONS(MATHEMATICS)), (*INTERPOLATION, FUNCTIONS(MATHEMATICS)), NUMERICAL ANALYSIS, FOURIER ANALYSIS, TOPOLOGY, SERIES(MATHEMATICS), CONVERGENCE, THEOREMS

Subject Categories : Theoretical Mathematics

Distribution Statement : APPROVED FOR PUBLIC RELEASE